MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060)
Date of Event 11/04/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 11 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, pain and scar tissue.No further issues or complications were reported.Patient underwent revision right knee (b)(6) 2014.Pre/post op: painful right tka procedure: revision right tka ¿ tibial component only findings: no infection arthrofibrosis tissue about the patella.Indications for surgery: patient is a 49-year-old female who has had both knees replaced.She did well with the left knee replacement, however, she has had some continued pain with the right knee replacement.She underwent an extensive workup.Infection work-up was negative.The tibial component based on a dt scan was read as very mildly internally rotated at 21 degrees.Givin the amount of pain she was having and the fact that the patella was somewhat subluxed laterally.It was decided to proceed with a revision.I was confident the femoral component was well fixed and positioned however, we were prepared to revise that, if necessary, the plan was for a tibial revision and to address the patella.Operative notes: the tibial component was easily removed with minimal bone loss.She had a hard arthrofibrosis tissue surrounding the whole patella.It was excised without any damage to the patella button itself.Patient was brought to the recovery room in stable condition.No additional information is available.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-02434 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02434.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 3F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21093027
Report Number1038671-2025-00119
Device Sequence Number15739646
Product Code JWH
UDI-Device Identifier10885862047663
UDI-Public10885862047663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2015
Device Catalogue Number204-04-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date01/07/2025
Date Device Manufactured03/29/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexFemale